# SDR DALA2014122806822

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT RING PAN AFT UPPER CORNER STA Y=484-503 FUSELAGE STRUCTURE.  RING PAN AFT UPPER CORNER ON STA Y=484 TO 503 WAS REPAIRED IAW SRM 53-05, FIG 122.
